MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE XL; SURGICAL MESH

COLOPLAST A/S RESTORELLE XL; SURGICAL MESH
Model Number 5013302400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Abnormal Vaginal Discharge (2123); Genital Bleeding (4507)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is created as an additional follow-up.This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint, the device not being returned for evaluation and the implanted device lot number not being provided, a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified, additional information received on 04/28/2021.(b)(6) 2012: restorelle xl used for sacrocolpopexy with prolene and ethibond sutures, lysis of adhesions.Intraoperative findings: rectovaginal space scarring presumed from prior episiotomy/surgical procedure, denuded posterior vaginal epithelium (trimmed), mainly omental adhesions to midline right anterior abdominal wall.Severe vaginal pain/irritation, vaginal bleeding, golf ball size vaginal lump with yellow discharge/odor x 3 months.Posterior vaginal vault restorelle xl exposure at 6:00, flesh colored/soft vaginal lump with yellow odorous discharge adjacent to restorelle xl/coloplast exposure that is tender to palpation, small erythematous lesion at 11:00 above cervix that is non-tender to palpation, acute bacterial vaginitis.

Brand Name
RESTORELLE XL
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12389486
Report Number2125050-2021-01210
Device Sequence Number11769851
Product Code OTO
UDI-Device Identifier05708932483285
UDI-Public05708932483285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5013302400
Device Catalogue Number501330
Device Lot Number3193614
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1